What is Tranquilizer challenge on TikTok? Experts warned after viral trend sends multiple kids to hospital3 min read
TikTok’s “tranquilizer challenge” might have been going viral but guess what the trend is definitely not something to try. Well, it happened recently that one of the trends on TikTok went viral having the use of tranquilizers in it. That even made many kids be rushed to hospital. While now a warning has been given on the trend to the parents.
Read ahead to know more about TikTok’s “tranquilizer challenge” that makes parents get a warning about the challenge.
Viral internet stunts continue to endanger the lives of young people: More than 15 students in Mexico were forced to undergo treatment after overdosing on drugs as part of a dangerous online Clonazepam "tranquilizer challenge." pic.twitter.com/HkNUhv5k3V— Daily Loud (@DailyLoud) February 3, 2023
TikTok’s latest trend “tranquilizer challenge”
While we have had TikTok as a hub for different trends and challenges. Some are fun to try however some are dangerous enough to cost one’s life too. Well, recently one such challenge of TikTok has been making health experts worried about the same.
@garan_buller Yalll this stuff knocks you out. #horse #tranquilizer #fyp#foryou #viral #funny #stupid #country #cowboyshit #RayBanElevatorDance ♬ every kiss begins with… – Tik TokerAdvertisement
The “tranquilizer challenge” is all what’s concerning all these days. This challenge as the name suggests has been using tranquilizers in it. That has caused harm to many till now. However, if you haven’t come across this challenge yet. Then you must know all about it to ensure you are not harmed by this trend.
What’s the “tranquilizer challenge” of TikTok all about?
Well, in the “tranquilizer challenge,” that’s going viral on TikTok one uses the drug Clonazepam. The challenge is all about having the Clonazepam and then trying to stay awake. Not to miss, Clonazepam is a drug meant for combating panic attacks.
@makingitez I did it once & imma do it again ~ #depressionanxiety #mentalhealthtiktok #psychedelictok #ptsd #healingjourney ♬ i would do it again kim kardashian – Tik Toker
The drug is available in some stores without a prescription in Mexico. Where this “tranquilizer challenge” has caused harm to many kids. Post which experts have warned the parents of the kids to prevent their kids from trying out this trend as it caused many kids to be admitted to the hospital too.
Experts warn on TikTok’s “tranquilizer challenge“
In Mexico where the Clonazepam drug is available easily in some stores, kids have been admitted to hospitals after trying the “tranquilizer challenge”. As per reports, about 15 kids were harmed due to the challenge and four of them had serious side effects due to the drug.
Experts have warned against the viral trend as it can cause nausea, memory-related issues, and drowsiness as well. To the worst, it can even be as serious as causing death or taking one into a coma. Parents have thus been advised to ensure their kids don’t try the “tranquilizer challenge” of TikTok.